FORTUNATO V. ELIZAGA, M.D.
To the editor: The letter by Barr and Robinson (1) describing a patient with chronic erythema nodosum who responded dramatically to indomethacin interested me as I have recently seen a similar case.
A 57-year-old oriental man with acute myelogenous leukemia in complete remission, after receiving a single course of rubidazone, oncovin, adriamycin, and prednisone in February 1980, was found on exploratory laparotomy to have tuberculosis of the liver and spleen. He responded well to treatment with ethambutol, rifampin, and isoniazid. In September 1980 he developed painful, nodular, erythematous, tender lesions on his legs and arms. Beginning in November 1980 the
Learn more about subscription options.
Register Now for a free account.
ELIZAGA FV. Erythema Nodosum and Indomethacin. Ann Intern Med. 1982;96:383. doi: 10.7326/0003-4819-96-3-383_2
Download citation file:
Published: Ann Intern Med. 1982;96(3):383.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only